PHOTO GUIDE: Did that medication cause this rash?
MARY LOU HAYDEN RN, AE-C, FNP, MS

$7.95
Nursing2014
September 2005 
Volume 35  Number 9
Pages 62 - 64
 
  PDF Version Available!


Purchase Now !

To purchase this item, follow the instructions below. If you’re not already logged in, be sure to enter your login information below to ensure that your item is saved to your File Drawer after you purchase it.

Not a member? Join now for Free!


Cost:$7.95
1) If you're not already logged in, enter your information below to save this item in your File Drawer for future viewing.

User name:


Password


Forgot your user name or password?
2)  If you have a coupon or promotional code, enter it
here.(If not, just click Continue.


Digital Coupon: (optional)

3)  Click Continue to go to the next screen, where
you'll enter your payment details.






jQuery UI Accordion - Default functionality

For life-long learning and continuing professional development, come to Lippincott's NursingCenter.

Nursing Jobs Plus
Featured Jobs
Recommended CE Articles Recommended Nursing Articles

Abdominal Pain: An Approach to a Challenging Diagnosis
AACN Advanced Critical Care, July/September 2014
Free access will expire on October 13, 2014.


HIPAA Compliance Practice Tips
Professional Case Management, July/August 2014
Free access will expire on September 29, 2014.


Follow the leader: How does “followership” influence nurse burnout?
Nursing Management, August 2014
Free access will expire on September 29, 2014.


More Recommended Articles

Subscribe to Recommended Articles

Evidence Based Practice Skin Care Network NursingCenter Quick Links What’s Trending Events